# SDR DALA2022030701467

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,864 hours, 30,882 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3267 - DIV - TO JFK DUE TO LOSS OF YELLOW SYSTEM HYDRAULIC FLUID. CORRECTIVE ACTION: FOUND #2 ENGINE EDP PRESSURE SWITCH LEAKING FROM DAMAGED PACKING. REPLACED PACKING AND SWITCH. (8769674)
